I’m Going Through Some Slight Seroquel Withdrawals

I finally went off Seroquel two nights ago and am officially on Vraylar. I am having some problems sleeping, though, which is one of the side effects of going off of Seroquel. I’m still getting a decent amount of sleep though, and am taking naps, so it’s okay overall.

I’ve also lost a few pounds since decreasing the dose of Seroquel. I’m happy about this. I can’t believe how quickly I gained weight on it! It’s sad that that happened to me and other people who are on it.

My Psychiatrist wants me to try Concerta here soon but I don’t think that I’m going to try it. I just don’t feel like being on stimulants. While they help my ADHD symptoms, they also cause physical symptoms that I don’t like and that I bet contributing to my health downside this past Spring. I’m doing okay in terms of ADHD with Vraylar and Clonidine I think.

I do hate going through so many medication changes so often. Hopefully this mixture will work for some time.

Thanks for reading! Feel free to comment below.

2 thoughts on “I’m Going Through Some Slight Seroquel Withdrawals

  1. The Full Moon is October 13. So you are going to have a hard time sleeping regardless of meds. Hang in there.

    Like

Leave a Reply to Psychology Girl Cancel reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this:
search previous next tag category expand menu location phone mail time cart zoom edit close